Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Red bump on bikini line on inner thigh, painful, affecting walking and sitting. Any ideas?

Hello I have a large red bump on my bikini line on the inner left thigh. I just noticed it three days ago and it is really beginning to hurt. It has affected the way I walk and sit. There is no white head but just a hard lump. It is about the size of a smaller marble. I was wondering if you had any ideas on what it might be and how I can treat it. Much appreciated!
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi painful red lump in the bikini area can be is infection of the hair is mainly due to moisture content and uncleanliness in that is a nodular lesion with all signs of can be treated by application of mupirocin ointment over the lesion.use of broad spectrum antibiotic for five days and a anti inflammatory agent can cure the condition.if no response go for incision and drainage
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor